On the equation $\phi(5^m-1)=5^n-1$
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 513-524
Printed March 31, 2015
Bernadette Faye, Florian Luca, and Amadou Tall
Km 2 route de Joal (Centre IRD Mbour), University of the Witwatersrand, Km 2 route de Joal (Centre IRD Mbour)
Abstract : Here, we show that the title equation has no positive integer solutions $(m,n)$, where $\phi$ is the Euler function.
Keywords : Diophantine equations, applications of primitive divisors, applications of sieve methods
MSC numbers : 11D61
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd